# SDR 2001UALA00093

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Aircraft time: 65,333 hours, 17,106 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT AT BS 1197 FROM RBL 13-19, FRAME CAP IS CORRODED.  *S/D*  FRAME T-CAP WAS REPLACED BY OSV TIMCO, REFRENCE 51-40-02 FOR FASTENER INSTALLATION PROCEDURES.
